Currently I'm on 60 mgs of prednisone. I have had periods of a few years where I took prednisone or medrol daily. (By the way, you may not experience the same side effects, but the really bad ones--bone decay, weight gain, depression, glaucoma, cataracts, adrenal suppresion--they all happen with any type of systemic--oral or IV or intramuscular or whatever--steroids you take.) I hate it. I end up with chipmunk cheeks and everything. My pulmonologist finally decided that if it's not going to help my lungs after two bursts of steroid then it probably won't help at all and we taper it as quick as we can. Sometimes your lungs are just as twitchy. Other times I have to be hospitalized and get massive doses of steroids and bronchodilators. Unfortunately I get a "tune-up" every three months or so.
My last one was an ICU "tune-up" with the BiPAP. If you can catch it with sterois before you have to be put on the ventilator or BiPAP, by all means, it is SO worth it!!!! It takes forever
to get over admissions or "tune-ups" like that.
Hope you feel better soon!